Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/21816
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | de Andrade, Eliana X. L. | - |
dc.contributor.author | Bracciali, Cleonice Fátima | - |
dc.contributor.author | Castano-Garcia, Laura | - |
dc.contributor.author | Moreno-Balcazar, Juan J. | - |
dc.date.accessioned | 2014-05-20T14:01:49Z | - |
dc.date.accessioned | 2016-10-25T17:08:47Z | - |
dc.date.available | 2014-05-20T14:01:49Z | - |
dc.date.available | 2016-10-25T17:08:47Z | - |
dc.date.issued | 2010-11-01 | - |
dc.identifier | http://dx.doi.org/10.1016/j.jat.2010.05.003 | - |
dc.identifier.citation | Journal of Approximation Theory. San Diego: Academic Press Inc. Elsevier B.V., v. 162, n. 11, p. 1945-1963, 2010. | - |
dc.identifier.issn | 0021-9045 | - |
dc.identifier.uri | http://hdl.handle.net/11449/21816 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/21816 | - |
dc.description.abstract | We consider the Sobolev inner product< f, g > = integral(1)(-1)f(x)g(x)d psi((alpha,beta))(x) + integral f'(x)g'(x)d psi(x),where d psi((alpha,beta))(x) = (1 = x)(alpha)(1 + x)(beta)dx with alpha, beta > -1, and psi is a measure involving a rational modification of a Jacobi weight and with a mass point outside the interval (-1, 1). We study the asymptotic behaviour of the polynomials which are orthogonal with respect to this inner product on different regions of the complex plane. In fact, we obtain the outer and inner strong asymptotics for these polynomials as well as the Mehler-Heine asymptotics which allow us to obtain the asymptotics of the largest zeros of these polynomials. We also show that in a certain sense the above inner product is also equilibrated. (C) 2010 Elsevier B.V. All rights reserved. | en |
dc.description.sponsorship | Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) | - |
dc.description.sponsorship | Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) | - |
dc.description.sponsorship | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | - |
dc.description.sponsorship | MICINN of Spain | - |
dc.description.sponsorship | Junta de Andalucia | - |
dc.format.extent | 1945-1963 | - |
dc.language.iso | eng | - |
dc.publisher | Academic Press Inc. Elsevier B.V. | - |
dc.source | Web of Science | - |
dc.subject | Orthogonal polynomials | en |
dc.subject | Sobolev orthogonal polynomials | en |
dc.subject | Asymptotic | en |
dc.title | Asymptotics for Jacobi-Sobolev orthogonal polynomials associated with non-coherent pairs of measures | en |
dc.type | outro | - |
dc.contributor.institution | Univ Almeria | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Univ Almeria, Dpto Estadist & Matemat Aplicada, Almeria 04120, Spain | - |
dc.description.affiliation | Univ Estadual Paulista, UNESP, IBILCE, DCCE, BR-15054000 Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.affiliationUnesp | Univ Estadual Paulista, UNESP, IBILCE, DCCE, BR-15054000 Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.sponsorshipId | MICINN of Spain: MTM2008-06689-C02-01 | - |
dc.description.sponsorshipId | Junta de Andalucia: FQM229 | - |
dc.description.sponsorshipId | Junta de Andalucia: P06-FQM-1735 | - |
dc.identifier.doi | 10.1016/j.jat.2010.05.003 | - |
dc.identifier.wos | WOS:000284569700003 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Journal of Approximation Theory | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.